# SDR ASAA2019110541236

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,142 hours, 14,918 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES UPON MASTER CAUTION RECALL. EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. #2 PZTC LOGGED THIS PACK TCV FAULT. RESET FAULT. TCV OPERATION WAS SMOOTH & NORMAL DURING BITE CHECK. OP CK NORMAL. REF B737-800 FIM 21-62 TASK 831.
